# SDR AALA202107285826

- Difficulty date: May 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON LEFT WINDSHIELD CONTINUITY FITTING ON COCKPIT AT FR1 AND Y0. PERFORMED REPAIR AND REPLACED CONTINUITY FITTING REF EA 328176.
